# SDR REXA2014040800049

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,716 hours, 19,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESS BULKHEAD FWD SIDE HAS A DENT APPROXIMATELY 6 INCHES OTBD OF RBL 27 & 8 INCHES UP FROM THE FLOOR MEASURING 3.45 INCHES X 3.4 INCHES X 0.041 INCHES DEEP.  REPAIRED IAW REO 601R-53-61-5251.
